Mohammad Zurigat, Shaher Momani and Ahmad Alawneh, Solving nonlinear oscillators using a modified homotopy analysis method, Stud. Univ. Babes-Bolyai Math. 57 (2012) 579-588
In this paper, a new algorithm called the modified homotopy an aly- sis method (MHAM) is presented to solve a nonlinear oscillat ors. The proposed scheme is based on the homotopy analysis method (HAM), Lapla ce transform and Pad ?e approximants. Several illustrative examples are given to demonstrate the effectiveness of the present method. Results obtained us ing the scheme pre- sented here agree well with those derived from the modified ho motopy pertur- bation method (MHPM). The results reveal that the MHAM is an e ffective and convenient for solving nonlinear differential equations
Publishing Year